Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

What could be the thick mucus discharge ?

Hello, I am 32 and have PCOS, as of the last 2 years my periods have regulated to an almost normal frequency but are very heavy and painful. Since my son s birth , I will have diarrhea about 3 days before my period starts, I had diarrhea as normal (and all the other signs) a week ago but no period. Over all, I m currently about 10 days late. For the last week I ve been having almost constant mild cramps, additional vaginal moisture, and today a quarter sized half inch thick deposit of white mucus was in the toilet after I urinated. There is a very small chance I may be pregnant , unprotected intercourse roughly 2 weeks ago. However, the first month of my first pregnancy I didn t have discharge, cramping, or mucus globs... Other than possible pregnancy, could this just be my period starting? Additional information (possibly unrelated): I ve been abnormally fatigued for the last three weeks, infrequent thirst, infrequent urination as a result, constant heartburn and severely reduced appetite. Thank you for your time.
Asked On : Fri, 24 Jun 2011
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query.
You might have some infection in your urinary tract.
Go for urine check up.
Take plenty of water,
As you are late by 10 days go for pregnancy test to rule out pregnancy.
ok and bye.
Answered: Fri, 24 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor